27 Pages Posted: 1 Jan 2011
Date Written: September 22, 2010
We construct a sequence of functions that uniformly converge (on compact sets) to the price of an Asian option, which is written on a stock whose dynamics follow a jump diffusion. The convergence is exponentially fast. We show that each element in this sequence is the unique classical solution of a parabolic partial differential equation (not an integro-differential equation). As a result we obtain a fast numerical approximation scheme whose accuracy versus speed characteristics can be controlled. We analyze the performance of our numerical algorithm on several examples.
Keywords: pricing Asian options, jump diffusions, an iterative numerical scheme, classical solutions of integro partial differential equations
Suggested Citation: Suggested Citation
Bayraktar, Erhan and Xing, Hao, Pricing Asian Options for Jump Diffusion (September 22, 2010). Mathematical Finance, Vol. 21, Issue 1, pp. 117-143, 2010. Available at SSRN: https://ssrn.com/abstract=1732933 or http://dx.doi.org/10.1111/j.1467-9965.2010.00426.x
By Steven Kou
By Alan Lewis
This is a Wiley-Blackwell Publishing paper. Wiley-Blackwell Publishing charges $38.00 .
File name: j-9965.
If you wish to purchase the right to make copies of this paper for distribution to others, please select the quantity.